# SDR MALA954376

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC728
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 2731110033
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE INSPECTION IN MSP, MECHANICS FOUND THE FORWARD FUSELAGE BELLY SUPPORT CHANNEL (P/N 27-31110-033) AT BL 0.00 TO BE CRACKED.  COMPLETED REPAIR TO THE SUPPORT CHANNEL IAW THE FAIRCHILD SRM.  (W)
